$\mathcal{U}$-filters and uniform compactification

Volume 211 / 2012

Tomi Alaste Studia Mathematica 211 (2012), 215-229 MSC: Primary 54D35; Secondary 54E15. DOI: 10.4064/sm211-3-3

Abstract

We show that the uniform compactification of a uniform space $(X,\mathcal{U})$ can be considered as a space of filters on $X$. We apply these filters to study the $\mathcal{LUC}$-compactification of a topological group.

Authors

  • Tomi AlasteUniversity of Oulu, PL 3000
    Department of Mathematical Sciences
    FI-90014 Oulun yliopisto, Finland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image